# SDR 20000913SH037

- Difficulty date: August 29, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N93BP
- Make and model: Lear 24A
- Aircraft serial: 24169
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: 872241
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT FLICKERED IN-FLIGHT.  REPAIRED CHAFED WIRE ON NR 2 ENGINE FIRE LOOP FLEX LEAD.  OPERATIONAL CHECK PERFORMED SATISFACTORY.  (X)
